# SDR 97ZZZX4042

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7786R
- Make and model: Beech V35A
- Aircraft serial: D8884
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Intercooler
- Condition: Leaks
- Location: Turbocharger
- Part time: 270 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKAGE AT OUTLET CONNECTION OF INTERCOOLER FOR TURBOCHARGER ON ENGINE.  OUTLET OF INTERCOOLER IS SQUARE AND A ROUND RUBBER HOSE IS CLAMPED TO THE SQUARE OUTLET.  OVER TIGHTNING OF CLAMP COULD CAUSE COLLAPSE OF OUTLET.  HOSE PINCHES DURING CONNECTION AND LEAKS, VERY HARD TO STOP LEAK.  STC NR SA5223NM AND SE 5222NM.
